# SDR QXEA2021040200171

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,895 hours, 4,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17068347903
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE ARMING LEVER IS VERY DIFFICULT TO ENGAGE. REMOVED FROM SERVICE. C/W INSTRUCTIONS PER E175 AMM SDS 52-41-00 FOR ARMING AND DISARMING OF THE FWD SERVICE DOOR EMERGENCY SLIDE ARMING LEVER. LEVER OPERATES AS INTENDED. NO DEFECTS NOTED. REFERENCE W.O. 296936, T/O # 00003 FOR TECH ORDER FINDINGS OF DIMENSIONAL CHECK OF THE GIRT BAR SPRINGS, REFERENCE N/R-00004 FOR SLIDE REMOVAL & REINSTALL AND  REFERENCE N/R-00005 FOR FORWARD & AFT SPRINGS FOR GIRT BAR ON THE FWD SERVICE DOOR. REF W/O 296936 N/R -00005 FOR REPLACEMENT OF GIRT BAR SPRINGS. AIRCRAFT RETURNED TO SERVICE.
